Advanced Search
MyIDEAS: Login

Programación semidefinida aplicada a problemas de cantidad económica de pedido

Contents:

Author Info

  • Jenny Carolina Saldaña Cortés

    ()

Registered author(s):

    Abstract

    Desde hace muchos años los modelos (S, s) han sido una herramienta importante de la teoría económica aplicada. Estos son modelos de propósito general de toma de decisiones económicas en situaciones donde se tienen dos características definidas: una variable de estado que afecta los pagos de flujo y los costos fijos que ejercen control sobre la variable de estado. El origen de este tipo de problemas son los modelos de control de inventario los cuales tienen como principal objetivo encontrar la mejor manera de equilibrar los costos de explotación del inventario, los costos asociados con el funcionamiento de inventario, y los costos asociados con la recepción y el procesamiento de órdenes. La solución computacional de este tipo problemas aumenta su nivel de complejidad si se le incluyen variables binarias con la finalidad de simular economías de escala. Tradicionalmente la optimización ha sido un fundamento básico de los economistas quienes necesariamente tienen que recurrir a modelos matemáticos para representar sistemas técnico-económicos que se comporten bajo teorías de racionalidad económica (maximizar beneficios socio-económicos), ya sea a nivel microeconómico o a nivel macroeconómico. En la medida que los algoritmos matemáticos de optimización se han vuelto más poderosos los modelos económicos reflejan más apropiadamente los sistemas técnico-económicos. Sin embargo, los problemas binarios siguen siendo un tema de investigación debido a los recursos computacionales que requieren para su solución. Este no es un problema superado. Este trabajo es un aporte de investigación en dirección a encontrar nuevos caminos para resolver problemas básicos tipo (S, s), como lo es de la cantidad económica de pedido (EOQ)1 de una manera eficaz. Para tal fin se proponen métodos alternativos de relajación semidefinida de programas dinámicos con variables binarias. Con el objeto de ofrecer, una aproximación cuantitativa, como caso ilustrativo, los modelos desarrollados se aplican a datos procedentes de una firma representativa del sector cerámico colombiano.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://economia.uniandes.edu.co/publicaciones/dcede2011-10.pdf
    Download Restriction: no

    Bibliographic Info

    Paper provided by UNIVERSIDAD DE LOS ANDES-CEDE in its series DOCUMENTOS CEDE with number 008735.

    as in new window
    Length: 43
    Date of creation: 20 Mar 2011
    Date of revision:
    Handle: RePEc:col:000089:008735

    Contact details of provider:

    Related research

    Keywords:

    This paper has been announced in the following NEP Reports:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Christopher Suerie & Hartmut Stadtler, 2003. "The Capacitated Lot-Sizing Problem with Linked Lot Sizes," Management Science, INFORMS, vol. 49(8), pages 1039-1054, August.
    2. Andrew Caplin & John Leahy, 2010. "Economic Theory and the World of Practice: A Celebration of the ( S, s ) Model," Journal of Economic Perspectives, American Economic Association, vol. 24(1), pages 183-202, Winter.
    3. Bertazzi, Luca, 2003. "Rounding off the optimal solution of the economic lot size problem," International Journal of Production Economics, Elsevier, vol. 81(1), pages 385-392, January.
    4. Suerie, Christopher & Stadtler, Hartmut, 2003. "The Capacitated lot-sizing problem with linked lot sizes," Publications of Darmstadt Technical University, Institute for Business Studies (BWL) 20206, Darmstadt Technical University, Department of Business Administration, Economics and Law, Institute for Business Studies (BWL).
    5. Awi Federgruen & Joern Meissner & Michal Tzur, 2002. "Progressive Interval Heuristics for Multi-Item Capacitated Lot-Sizing Problems," Working Papers MRG/0001, Department of Management Science, Lancaster University, revised Nov 2004.
    6. Gaetan Belvaux & Laurence A. Wolsey, 2001. "Modelling Practical Lot-Sizing Problems as Mixed-Integer Programs," Management Science, INFORMS, vol. 47(7), pages 993-1007, July.
    7. Stadtler, Hartmut, 1996. "Mixed integer programming model formulations for dynamic multi-item multi-level capacitated lotsizing," European Journal of Operational Research, Elsevier, vol. 94(3), pages 561-581, November.
    8. Jianzhong Zhang & Nae-Heon Kim & L. Lasdon, 1985. "An Improved Successive Linear Programming Algorithm," Management Science, INFORMS, vol. 31(10), pages 1312-1331, October.
    9. William W. Trigeiro & L. Joseph Thomas & John O. McClain, 1989. "Capacitated Lot Sizing with Setup Times," Management Science, INFORMS, vol. 35(3), pages 353-366, March.
    10. Kenneth R. Baker & Paul Dixon & Michael J. Magazine & Edward A. Silver, 1978. "An Algorithm for the Dynamic Lot-Size Problem with Time-Varying Production Capacity Constraints," Management Science, INFORMS, vol. 24(16), pages 1710-1720, December.
    11. M. Florian & J. K. Lenstra & A. H. G. Rinnooy Kan, 1980. "Deterministic Production Planning: Algorithms and Complexity," Management Science, INFORMS, vol. 26(7), pages 669-679, July.
    12. Shirley, Chad & Winston, Clifford, 2004. "Firm inventory behavior and the returns from highway infrastructure investments," Journal of Urban Economics, Elsevier, vol. 55(2), pages 398-415, March.
    13. Lodree, Emmett Jr., 2007. "EOQ revisited: The case of unequal and integral order quantities," International Journal of Production Economics, Elsevier, vol. 105(2), pages 580-590, February.
    14. Jibetean, D. & Laurent, M., 2005. "Semidefinite approximations for global unconstrained polynomial optimization," Open Access publications from Tilburg University urn:nbn:nl:ui:12-3959914, Tilburg University.
    15. Marshall L. Fisher, 1981. "The Lagrangian Relaxation Method for Solving Integer Programming Problems," Management Science, INFORMS, vol. 27(1), pages 1-18, January.
    Full references (including those not matched with items on IDEAS)

    Citations

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:col:000089:008735. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (UNIVERSIDAD DE LOS ANDES-CEDE).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.